If you need an accessible version of this item please contact JSTOR User Support

Using Euler's Formula to Solve Plane Separation Problems

Thomas L. Moore
The College Mathematics Journal
Vol. 22, No. 2 (Mar., 1991), pp. 125-130
DOI: 10.2307/2686448
Stable URL: http://www.jstor.org/stable/2686448
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
125
    125
  • Thumbnail: Page 
126
    126
  • Thumbnail: Page 
127
    127
  • Thumbnail: Page 
128
    128
  • Thumbnail: Page 
129
    129
  • Thumbnail: Page 
130
    130